# SDR AT0100038

- Difficulty date: November 16, 2000
- Submitted: February 1, 2001
- Operation: Air carrier
- Aircraft: N839AT
- Make and model: Doug DC-9-32
- Aircraft serial: 47089
- System (JASC): 5713 · Wing, Longeron/Stringer
- Part: Stringer
- Condition: Corroded
- Location: Rt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND RIGHT WING XCW 58.5 STRINGER 13 CORRODED.  INSTALLED STRINGER 13 SPLICES IAW EO 4-5740-29-E1549 .
